# SDR GTIA011130

- Difficulty date: November 12, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - CABIN CENTER FLOORBOARD STATION 617 IS CRACKED AND DAMAGED AT AFT END.  REMOVED FLOOR PANEL, CABIN CENTER STATION 617 PER MD80 SRM 53-20-01.  REPAIRED DAMAGED END, INSTALLED FLOOR PANEL PER MD80 SRM 53-20-01.  (M)
